# SDR ZZDA2011878

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AFT INBOARD SKINS, CORROSION.  ACCOMPLISHED AFT INBOARD SKINS DOUBLER REPAIR PER B717 SRM 51-70-10 AND EA 17-25-03545IR.  SEE NR 769010 AND 769010-1.
